MathSciNet Relay Station
MathSciNet bibliographic data
MR1622793 49J52 (46N10 58C20)
Borwein, Jonathan M.; Moors, Warren B. Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proc. Amer. Math. Soc. 128 (2000), no. 1, 215–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement